MAUDE Adverse Event Report: BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE +6; HIP PROTHESIS

BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE +6; HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Medical product: cer bioloxd option hd 28mm, catalog #: 650-1055, lot #: 3050674.Medical product: g7 osseoti 4 hole shell 64mm h, catalog #: 110010250, lot #: 6459948.Medical product: vivacit-e dm bearing 28x50mm, catalog #: 110031015, lot #: 64731446.Medical product: g7 dual mobility liner 50mm h catalog #: 110024466, lot #: 755990.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00414.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that the patient dislocated over the weekend and was revised for instability on (b)(6) 2021.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: product has not been returned for evaluation, therefore the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Without the opportunity to examine the complaint item, a definitive root cause cannot be determined due to insufficient information.Review of complaint history identified 11 similar complaints for item 650-1055 including the initiating complaint in the last 3 years, and no additional complaints for the same item and lot combination.Review of complaint history identified no additional similar complaints for item 650-1068 in the last 3 years, and no additional complaints for the same item and lot combination.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.It has been confirmed that the item is not within the scope or subject of any field actions or recalls which could be attributed to reported event.Device is used for treatment.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.The investigation is completed based on current available information.If any additional information becomes available, then the complaint will be reopened and further investigated.Multiple mdr reports were filed for this event, please see associated report: 3002806535-2021-00414-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text: product not returned.

Brand Name
CER OPTION TYPE 1 TPR SLEVE +6
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12539791
Report Number3002806535-2021-00415
Device Sequence Number11869159
Product Code LZO
UDI-Device Identifier00887868271502
UDI-Public00887868271502
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1068
Device Lot Number2900905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight107 KG